MathSciNet Relay Station
MathSciNet bibliographic data
MR2174964 (2006g:34156) 34K13 (34K18 47J30 58E05)
Guo, Zhiming; Yu, Jianshe Multiplicity results for periodic solutions to delay differential equations via critical point theory. J. Differential Equations 218 (2005), no. 1, 15–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement